EconPapers    
Economics at your fingertips  
 

A theory of hyperfinite processes: the complete removal of individual uncertainty via exact LLN1

Yeneng Sun ()

Journal of Mathematical Economics, 1998, vol. 29, issue 4, 419-503

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (35)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(97)00036-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:29:y:1998:i:4:p:419-503

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:mateco:v:29:y:1998:i:4:p:419-503